# SDR AMTA200700377

- Difficulty date: August 9, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 4077880908
- Part serial: 75983
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, LT CDU WOULD NOT TURN ON.  STAYED BLANK.  REMOVED AND REPLACED LT CDU IAW MM 34-61-02.  OPS CHECK OK.  (K)
